Author: Sorting Last Post on Top Message:
OMENDER Posts: 209
10/24/12 8:03 P

I got the copper IUD one year after having my last kid, so a bit more than 3 years ago. In my experience, what you are describing is a side effect of having kids, not the IUD. I had zero drive when my youngest was born and it gradually increased. The IUD had no effect at all on that for me.
I do have slow weight loss, but I do not have a lot to lose at this point and again, the timing of gain and loss has no apparent connection to the IUD.
40 pounds is really great! And please remember that weight loss does tend to slow down more you lose.
I have found that since increasing my exercise, I am less tired. It took a while though. At first, I was much more tired but after several months I noticed I was not falling asleep at the dinner table anymore or needing to take hours long naps on the weekends.

EWILLIAMS1000 Posts: 217
10/19/12 8:39 A

I also use paraguard and although I am not having trouble with losing weight, I am having trouble with fatigue and low sex drive. I have used it for a year now and thought the symptoms would let up but I am getting ready to see my midwife about it. I must say though that I am using it against my husband's wishes as he still want more children and I don't. We have seven children and the little ones are 1,2 and 3. I wasn't certain enough to do sterilization, but certain enough to do a 10 year option. I have to say I think most of my low drive and fatigue comes from the fighting and arguing wether about having more kids, or our differences about health and wellness. We don't agree on anything. I love him and our big family, but until we are more on the same page and have some similar interest I guess I don't expect my interest in other stuff to improve either.

REVIVED Posts: 990
10/5/12 12:16 P

I saw a post for Mirena but I'm on the non-hormonal IUD so I'm wondering what people's experience have been with that?

Anyone else experience fatigue, low sex-drive and trouble losing weight? I thought that the non-hormonal kind wasn't supposed to have side effects like that but now I'm starting to wonder.

I'm more active and eat better than I ever have in my life and I have lost 40 lbs since I've been on this birth control but PAINFULLY SLOWLY. Even now, I'm so focused but it takes me weeks to lose a pound. It's driving me crazy. And I'm always fighting tiredness. The reason I changed my whole lifestyle was to combat the exhaustion. And I've wondered why in recent months my Internet in sex has decreased when it was always healthy before.

Has anyone else experienced this? And if so, what happened? Did you get off the IUD? If it is the IUD, I just don't know which is the lesser of the 2 evils: getting it out and feeling better up possibly getting pregnant which I absolutely do not want, or keeping it in and continuing to work my butt off with very little results.

Edited by: REVIVED at: 10/5/2012 (17:27)
Page: 1 of (1)  




Other Parenting and Family Support Topics:

Topics: Last Post:
Raising kids without food issues 10/10/2012 8:29:50 PM
Wagon decorations? 4/30/2012 2:32:19 PM
Stay at home Mom 8/8/2011 1:51:53 PM
Feeling down about fertility problems 11/17/2011 8:37:26 PM
Eating mindfully with an infant 9/18/2011 8:06:06 AM

Diet Resources: coumadin dosage | coumadin blood | coumadin therapy